# SDR USAA2011072000002

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 7,557 hours, 6,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY EXIT SIGN AT ROW 12 PLASTIC COVER IS MISSING.  MAINTENANCE INSTALLED FORWARD LENS OVERWING EMERGENCY IDENTIFIER LIGHT ASSEMBLY AND SECURED.  OPERATIONAL CHECK IS NORMAL.
